Jump to content
CrazyBoards.org

Sign in to follow this  
diamondgirl

meds causing derealization?

Recommended Posts

OK, well this might be long. Ok well i well i first starting having anxiety and depression when i was in jr high, but then it got worse in high school and i began suffering from what is called derealization when i would have outer body exeriences. very uncomfortable. I haven't had these thoughts for a very long time, once in awile i would have the thought that i was in a new place when it was the exact same place. But last year my doctor put me on seroquel in the morning and at night. And the seroquel in the morning made me totally out of it, and made me have derealization again. I never had this while on a med, she said it is from anxiety. I stopped taking it in the morning and felt much better. But i just got out of the hospital in the beginning of February and got some meds changed, put on WB ER felt fine then got depressed raised it again got depressed soon after. And then i started getting the derealization stuff again then got completely depressed in the matter of a minute. Scary depressed, not just emotionally but like i need help right away. My doctor since then lowered my WB and suggested that i see a nuerologist and that i might be having little seizures. I don't know, i don't know what to think. Any comments would help thanks. ;)

Share this post


Link to post
Share on other sites

The PI sheets for both Seroquel and Wellbutrin, list depersonalization as "infrequent", which is defined as occurring less than 1/100 and greater than 1/1000 users. So pretty uncommon.

I haven't noticed members posting that drugs caused depersonalization incidents, so I'm going to say that its most likely underlying anxiety and unresolved issues. Getting things checked by a neurologist is a good idea. But, if you are "scary depressed" you should be seeing a psychologist for talk therapy.

a.m.

Share this post


Link to post
Share on other sites

And then i started getting the derealization stuff again then got completely depressed in the matter of a minute. Scary depressed, not just emotionally but like i need help right away.

Sounds more like an anxiety attack. You could try the old paper bag trick. Breath in and out of a paper bag, the reduction in oxygen will stop a panic attack. Of course you may need to be able to do it privately and under supervision. It may not be practical if the attack happens in a social situation. This advice may be garbage because I have never tried it, but it was told to me once by a Pdoc as a quick remedy for sudden onset panic attacks of the non social situation trigger type.

Share this post


Link to post
Share on other sites

ok cool, well not cool, because i thought that the seroquel was the reason, but i just read about the derealization, and it is a weird form of anxiety. It was just really scary at the time, felt like i was losing my mind. I had never had this before, but from what i read it is normal, and somewhat related to stress. But when i did start seroquel in the morning for anxiety it didn't help in fact i believe it caused me to have drlztn. But that isn't the case now, but is there a medication that helps? It was really scary, and came on really fast, then i crashed really fast. And hopefully the neurologist finds whats going on. Nah Hannibal it was in a social setting, but thanks. But maybe i will try it some other time if i need to.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...